Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 2 de 2
Filter
Add filters

Type of study
Language
Document Type
Year range
1.
Biochimica Clinica ; 46(3):S56, 2022.
Article in English | EMBASE | ID: covidwho-2169627

ABSTRACT

Vitamin A toxicity is very uncommon, but when it occurs, it can be serious and even fatal. Manifestations can be seen on the skin, in the gastrointestinal tract, the liver, the skeleton, and central nervous system. Often when present with acute toxicity, it is not readily recognized and can be confused with viral hepatitis or other intoxications. There is no specific treatment for vitamin A intoxication, but prompt cessation of the drug often results in complete resolution. Here, we report a case vitamine A intoxication with high levels in liver tests, thrombocytopenia and apperance virosis. The patient showed several clinical signs abdominal pain, including mild anemia and thrombocytopenia. The patient is a 32-year-old female with no significant past medical history presents to the emergency department twice with abdominal pain. In January 2022, the patient has performed diagnostic tests were carried out and the lab values were normal. The first time, in the emergency department, the patient's initial vital signs were a temperature of 36.8degreeC, heart rate of 131 beats per minute (BPM), blood pressure of 114/75 mmHg, respiratory rate of 37 breaths per minute, an oxygen saturation of 99% on room air, and negative COVID-19 test. The complete blood count revealed the following values: hemoglobin concentration, 10.8g/dl;hematocrit reading, 35.6 percent;leukocyte count, 7.33x10-3/ul;and platelet count, 85x10-3/ul . Laboratory tests showed normal serum bilirubin, AST 25U/L, ALT 15U/L and alkaline phosphatase of 69U/L. The patient was discharged with the recommendation that if the pain persists, return to the emergency room. After 2 days the patient returned to the emergency room and the laboratory tests were: hemoglobin concentration, 10.5 g/dl;hematocrit reading, 35.1 percent;leukocyte count, 13,08x10-3/ul with lymphocyte 68 percent and platelet count, 77 x10-3/ ul. Laboratory tests showed high levels in liver tests: bilirubin 0,24mg/dL, AST 10 U/L, ALT 82U/L, GGT 107U/L and alkaline phosphatase of 272U/L. She was admitted to surgery for further investigation and following a thorough medical history, vitamin A toxicity was diagnosed. After four days of the suspension of vitamin A, the laboratory tests were resulted normal. The interruption of vitamin A treatment was immediately followed by clinical and biochemical, therefore thrombocytopenia and elevated transaminases are thought to be due to hypervitaminosis A, in agreement with colleagues Arzu Ataseven et all.

2.
European Journal of Nuclear Medicine and Molecular Imaging ; 47(SUPPL 1):S438-S438, 2020.
Article in English | Web of Science | ID: covidwho-955075
SELECTION OF CITATIONS
SEARCH DETAIL